# SDR WX0A070070

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2305 DPC/MKE.  FLIGHT CREW REPORT THAT THE LEFT CSD OIL TEMP WENT TO RED LINE - DISCONNECTED LEFT CSD.  MAINTENANCE REPORT, FLUSHED THE LEFT CSD AND SERVICED IT TO THE CORRECT LEVEL WITH OIL.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 24-10-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
